# SDR DLL10962547

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- Engine: Rroyce RB21122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Component: FFR101MK14
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

NR 2 ENG EPR GRADUALLY ROLLED BACK ON CLIMBOUT.  OTHER ENGINE PARAMETERS FOLLOWED, FUEL AMP NO HELP.
